MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml ll eurographics had an issue with volumetric accuracy.The following information was provided by the initial reporter: device reference: 300912.Number of cases: 1.Batch: 5163315.Date of incident: (b)(6) 2025.The notifier reports a defect in the product: luer lock syringe 3 pieces 10ml sterilized by gamma radiation (plastipak), ref 300912, lot 5163315 "we prepare chemotherapy bags by drawing the cytotoxic drug using 10ml syringes.Several times, analytical tests of the chemotherapy bags have revealed non-conformities, leading to the destruction of the bags.After checking the volumes of the 10ml syringes: when filled to the 10ml graduation mark, they contain only 9.77mg of water, i.E., 9.77ml.This inaccuracy causes errors of more than 10% in some preparations and forces us to discard our bags." production problem? corrective measures: destruction of bags due to inaccuracy, preparation of new bags.Clinical consequences: no victims.In view of an expert assessment, the results of which we would like to know as soon as possible, we are keeping two of the devices in question (one incriminated and one new from the same batch) at the brabois hospitals pharmacy.We will ask you to arrange for the return of this device.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - volumetric accuracy.Two samples of 10 ml luer-lok syringes (part number 300912), batch 5163315, were received for evaluation¿one in sealed packaging with complete product information and one received loose.Both samples underwent volumetric accuracy testing and met acceptable performance limits.The observed condition is acceptable per product specifications.Additionally, a device history record review was completed for the provided lot number 5163315.This review identified no rejected inspections or quality issues during production that could have contributed to the reported defect.Complaints received for this device and the reported condition will continue to be tracked and trended.Relevant information will be captured in trend reports and monitored on a monthly basis.The collected data are regularly reviewed by the business team to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23581956
Report Number1213809-2025-00725
Device Sequence Number9398746
Product Code FMF
UDI-Device Identifier00382903009121
UDI-Public(01)00382903009121(11)250612(17)300531(10)5163315
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300912
Device Lot Number5163315
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown